MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR POLYESTER GRAFT
Model Number HGK0008-20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) a review of the device history records, indicated that the graft was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests, and no anomaly was found.Specifically, no anomaly was evidenced in the textile records which indicate that the textile run was released following compliant physical and mechanical tests results.(b)(4) a visual inspection of the returned graft was performed by the quality assurance supervisor.The product was returned in a biohazard package.The graft was cut lengthwise.It does not show any structural defect.An additional visual inspection was also performed by the textile expert who confirmed that there is no anomaly on the textile structure.He noticed that the cut does not seem usual.In addition, the case was reviewed by our corporate medical officer.His clinical opinion is the following: "the information provided and especially the unclear description of the event don't allow a comprehensive assessment.However, reviewing the pictures provided, it appears that the incision of the graft to conform it to the anastomotic site it is unusually long.The anastomosis performed in this kind of procedure is end-to-side.End of the graft (beveled 30-45 degrees) to the side of the native vessel, the iliac artery in this case.Also it is unclear how the graft could have "broken or cracked".The integrity analysis shows not defects.The procedural delay to substitute the graft increased the patient's operative risk however he/she did not experience any adverse clinical consequence." (b)(4) no conclusion can be drawn.However, the investigation performed would tend to indicate that the device was not defective at the time of manufacturing.
 
Event or Problem Description
During an ilio-iliac bypass surgery performed on (b)(6) 2017, it was reported that the graft was cut off to adapt to the anatomical conditions.When inserting into the anastomosis, the graft cracked.Another hgk0008-20 graft was used to complete the surgery.The surgery was prolonged by 10 min and ended regularly.It was reported that the current status of the patient was good.

Brand Name
HEMAGARD KNITTED GRAFT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key7052968
Report Number1640201-2017-00036
Device Sequence Number18849296
Product Code DSY
UDI-Device Identifier00384401014133
UDI-Public00384401014133
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2022
Device Model NumberHGK0008-20
Device Catalogue NumberHGK0008-20
Device Lot Number17G06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;